On |V, λ|k Summability Factors of Fourier Series
Nayrirty Saxena1, Yash Veer Singh2

1Nayrirty Saxena, Maths Dept., Hindu College Moradabad, India.
2Yash Veer Singh, Maths Dept., Hindu College Moradabad, India.
Manuscript received on December 06, 2013. | Revised Manuscript Received on December 18, 2013. | Manuscript published on December 20, 2013. | PP: 9-12 | Volume-2, Issue-1, December 2013.
Open Access | Ethics and Policies | Cite
© The Authors. Published By: Blue Eyes Intelligence Engineering & Sciences Publication (BEIESP). This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: In this paper a general theorem concerning the |V, λ|k summability factors of Fourier series has been proved. 
Keywords: |V, λ|Summability, Fourier series, Summability factors.